# SDR SWIA200210688

- Difficulty date: February 24, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 15,415 hours, 22,002 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 3472001001
- Part serial: 0181
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 2,851 hours, 4,099 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN SETTING FLAPS TO 15 DEGREES FOR TAKEOFF, FLAP/CONTROL FAULT ILLUMINATED AND WILL NOT RESET.  REPLACED THE FLAP COMPUTER WITH A SERVICEABLE UNIT.  OPS CHECK OF FLAP SYSTEM IS NORMAL.
